# SDR USAA060539

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 480 S26R DENTED.  REMOVED DAMAGE, INSTALLED DOUBLER AND TRIPLER REPAIR PARTS IAW EA 97535, DEFECT SIZE: 3.0"X1.25"X.095".
